Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: For LyndaK--depression emergency cubbybear

Posted by LyndaK on February 26, 2003, at 0:25:25

In reply to Re: For LyndaK--depression emergency, posted by cubbybear on February 25, 2003, at 10:05:32

> Hi Lynda,
> This note will be relatively short, compared to the last few. I don't have much to say tonight that I haven't said before, regarding my depression/anxiety torture. It just seems to be getting worse by the day.
>
> I just happened to re-read our entire thread of posts and noticed how we were talking some days back about how I'd feel after I stopped taking the Aurorix. Do you remember? Well, that stuff has been out of my body for about 5 days now (it has an incredibly short half-life of just a few hours) and the bad news is that I DO feel worse than I did when I was on it. (So I've gone from horrible to extra-horrible). That seems to imply that MAYBE the Aurorix helped make my depression worse over the course of the trial, but maybe it didn't. Am I making sense?
>
> The only thing I know for sure, is that I DON"T feel any better after stopping it, as some of the other posters had experienced. (Well, it's "water under the bridge now,"--we may never know for sure.)

What we DO know is that it didn't HELP, and now that you're completely off of it your downward spiral continues -- probably not helped by the ending of your contract and uncertainty about the future.


>
> I'm now smack in the midst of that transition period without ANY AD med in my system (assuming, of course, that all goes as planned and I start the Parnate next Monday.)
>
> Today, I finished the very last of my chores at school for the academic year--turning in the grades-- and that was it. So now, that the contract is up, I'm technically unemployed. I came home in mid-day and hit the bed, sitting there utterly immobilized and couldn't shake myself to do anything. From there, it was the usual feelings of utter blackness and fear to no end. Even phone calls to my couplle of friends/colleagues did me no good, and I guess they're feeling totally pestered with me by now.

When I was deeply depressed my friends couldn't cheer me either and I think that was very distressing to them. With my close friends, I would try, to the best of my ability, to explain what was going on with me -- the ILLNESS that depression is -- and that I held no expectation that they "cheer me up" -- that their PRESENCE (for a time) is all I really needed. I think once they understood that, it eased alot of the pressure they felt about "what to do with me". Of course I was also getting professional therapeutic support at that time (which, I know, is the piece you're missing right now) which also helped because I didn't have to depend on my friends for that kind of emotional support.

And that 17 hour plane odyssey--I couldn't even begin to talk about my fears about surviving that.

Is it non-stop, or do you have one or more stops/transfers on the way?


> You told me that I could post every day if necessary; and so I am.

O.K. with me.
Keep hanging on, Steve.
Only 5 more days . . .
and counting.
Lynda


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:200603
URL: http://www.dr-bob.org/babble/20030224/msgs/203894.html